Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Effect of Nordette as ECP in my menstrual cycle

hello doc, i have unprotected sex within my 11th day of cycle, then after 65hrs i drunk 4pcs of Nordette (levonorgestrel 0.15mg + ethinyl estradiol 0.03mg) then 4pcs again of Nordette (levonorgestrel 0.15mg + ethinyl estradiol 0.03mg) after 12 hrs of 1st dosage... No other Emergency Contraceptive Pill sold here in Philippines, so i only used Nordette... Help me pls.. Can Nordette as Emergency Contraceptive Pill can delay my menstrual cycle? thanks :)
Asked On : Thu, 2 Jun 2011
Answers:  2 Views:  1725
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,thanks for query.Nordette can used a emergency contraceptive pills in the absence of other drugs.This is effective in does that you have taken.Please do not worry.Time of taking is also acceptable.Wait for your periods to come.bye.
Answered: Thu, 2 Jun 2011
I find this answer helpful
  User's Response
thanks doc, but i am delay for 2 days now :) hehe
Answered: Thu, 2 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor